Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Using Oxitol for neuralgia, Mysoline for postural & actional tremors, under control, wake up from sleep with dreams. Solution ?

hi Doctor,Sir I am .a retired person .I am using drugs,(Oxitol 600 mg) for Tri geminal neuralgia and mysoline 250 mg,for postural&actional tremors for last 2 years.They are under control.Now my problem is I wake up during night once or twice ,almost always with prolonged drems and facing difficulty in falling asleep again..I am feeling sleepy during day time.I am awaiting for proper solution to my proplem.Thankin your good self.
Asked On : Mon, 28 Jan 2013
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
The treatment you are taking for TN and postural tremors are standard, Day time sleepiness can be because of either of these medicines. It would be good if u consult the treating doctor to alter the doses of current medicines or ask to try other options for these problems
Answered: Thu, 31 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor